International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 357-364
Hodographic study of plane micropolar fluid flows
Department of Mathematics and Computer Science, Wheeling Jesuit College, Wheeling 23006, West Virginia, USA
Received 13 January 1993
Copyright © 1995 Indrasena Adluri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Equations of steady flow of a plane micropolar fluid are transformed to the
hodograph plane by means of the Legendre transform function of the streamfunction. Results are
summarized in the form of a theorem, some flow problems are investigated as applications of this
theorem and exact solutions and geometry of the flow are obtained in each case.